MathSciNet Relay Station
MathSciNet bibliographic data
MR1677419 65N25 (65R20)
Xu, Jinchao; Zhou, Aihui A two-grid discretization scheme for eigenvalue problems. Math. Comp. 70 (2001), no. 233, 17–25.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement